Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jasota

do i need glasses

Recommended Posts

:( ok so i dont wear glasses but now days i cant see too well is it me or is it the tane?

do i need to get em checked?coz if i do im definitely gonna get some power....

Share this post


Link to post
Share on other sites

My derm warned me that decreased night vision is a dangerous side effect of accutane as it can effect your driving. I would get it checked out.

Share this post


Link to post
Share on other sites

:( ok so i dont wear glasses but now days i cant see too well is it me or is it the tane?

do i need to get em checked?coz if i do im definitely gonna get some power....

There are alot of scary side effects to Accutane. Definately get your eyes checked. Good Luck!!

Share this post


Link to post
Share on other sites

my dosage is 20mg/day and im like on capsule 64...

thing is i dun wanna get glasses jus coz its a side effect of tane....

wat if i dun really need em' shd i check them only in june wen i'll be off tane??

so confused

Share this post


Link to post
Share on other sites

Go get them checked. Curing your acne will be pointless if you can't see your clear skin to enjoy it.

Share this post


Link to post
Share on other sites

yep...my vision changed for the worse while I was on tane ...not to mention the dry eyes too.. see an optimologist.. if you cant see well, you are only gonna be miserable... :(

Share this post


Link to post
Share on other sites

well i can see and clearly too...but at times while lookn at far away objects ......not objects actually,maybe something written/typed thats kinda blurred

well i can see and clearly too...but at times while lookn at far away objects ......not objects actually,maybe something written/typed thats kinda blurred

Share this post


Link to post
Share on other sites

well i can see and clearly too...but at times while lookn at far away objects ......not objects actually,maybe something written/typed thats kinda blurred

well i can see and clearly too...but at times while lookn at far away objects ......not objects actually,maybe something written/typed thats kinda blurred

Although AmberLynn makes a point about decreased night vision, this doesn't sound like what you are describing. Corneal opacities have been reported with use of accutane as well. A corneal opacity is a cloudy spot on the cornea. Sometimes these can be caused by infection or corneal scar tissue. Some symptoms can be cloudy spots or vision loss.

Although these symptoms usually subside with discontinuation of the drug (sometimes quickly, sometimes within 6-7 weeks) I would still recommend seeing an opthamologist or your prescribing doctor.

As mentioned, it could also be the fact that you need glasses. That happened to me and it just seemd like one day I couldn't see anymore...turns out I needed glasses :D

Talk to your healthcare providers...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×